MAUDE Adverse Event Report: MEDTRONIC, INC LAUNCHER 6F GUIDE CATHETER; CATHETER, PERCUTANEOUS

MEDTRONIC, INC LAUNCHER 6F GUIDE CATHETER; CATHETER, PERCUTANEOUS
Catalog Number LA6AR10
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 02/22/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A launcher device was intended to be used to treat a lesion in the rca.No damage noted to packaging.The device was removed from the packaging as per ifu.The device was inspected with no issues noted.The device was prepped as per ifu.The patient had an unusual departure of the coronary artery from the aorta which caused the guide catheter to become twisted during intubation.During use, the catheter was partially torn in the right iliac arterty.The attempt to remove the catheter part was made during another surgery, using fiberoscopes pliers.The issue was considered to be related to the patient anatomy and not to the product itself.No further patient injury reported.

Brand Name
LAUNCHER 6F GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key8101559
Report Number1220452-2018-00136
Device Sequence Number1057909
Product Code DQY
UDI-Device Identifier00613994820433
UDI-Public00613994820433
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K132673
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2017
Device Catalogue NumberLA6AR10
Device Lot Number0007627004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2018
Initial Report FDA Received Date11/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR